×

zbMATH — the first resource for mathematics

A series of exact solutions for coupled Higgs field equation and coupled Schrödinger-Boussinesq equation. (English) Zbl 1172.35480
Summary: We consider complex coupled Higgs field equation and coupled Schrödinger-Boussinesq equation. An algebraic method is applied to construct solitary wave solutions, Jacobi periodic wave solutions and a range of other solutions of physical interest. It is shown that the Jacobi elliptic periodic wave solutions exactly degenerate to the soliton solutions at a certain limit condition.

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
35Q51 Soliton equations
35B10 Periodic solutions to PDEs
35C05 Solutions to PDEs in closed form
Software:
MACSYMA
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hon, Y.C.; Fan, E.G., Soliton solutions and doubly periodic wave solutions for a new generalized hirota – satsuma coupled system, Appl. math. comput., 146, 813-827, (2003) · Zbl 1038.35092
[2] Hon, Y.C.; Fan, E.G., Solitary wave and doubly periodic wave solutions for the kersten – krasil’shchik coupled kdv – mkdv system, Chaos solitons fractals, 19, 1141-1146, (2004) · Zbl 1068.35131
[3] Fan, E.G.; Hon, Y.C., A series of travelling wave solutions for two variant Boussinesq equations in shallow water waves, Chaos solitons fractals, 15, 559-566, (2003) · Zbl 1031.76008
[4] Malfliet, W., Solitary wave solutions of nonlinear-wave equations, Amer. J. phys., 60, 650-654, (1992) · Zbl 1219.35246
[5] Hereman, W., Exact solitary wave solutions of coupled nonlinear evolution-equations using MACSYMA, Comput. phys. comm., 65, 143-150, (1991) · Zbl 0900.65349
[6] Parkes, E.J.; Duffy, B.R., An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations, Comput. phys. commun., 98, 288-300, (1996) · Zbl 0948.76595
[7] Fan, E.G., Extended tanh-function method and its applications to nonlinear equations, Phys. lett. A, 277, 212-218, (2000) · Zbl 1167.35331
[8] Liu, S.K.; Fu, Z.T.; Liu, S.D.; Zhao, Q., Phys. lett. A, 289, 69-74, (2001)
[9] Fan, E.G.; Zhang, H., Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys. lett. A, 305, 383-392, (2002) · Zbl 1005.35063
[10] Tajiri, M., On \(N\)-soliton solutions of coupled Higgs field equations, J. phys. soc. Japan, 52, 2277, (1983)
[11] Hu, X.B.; Guo, B.L.; Tam, H.W., Homoclinic orbits for the coupled schrodinger – boussinesq equation and coupled Higgs equation, J. phys. soc. Japan, 72, 189-190, (2003)
[12] Rao, N.N.; Shukla, P.K., Coupled Langmuir and ion-acoustic waves in two-electron temperature plasmas, Phys. plasmas, 4, 636-645, (1997)
[13] Shatashvili, N.L.; Rao, N.N., Phys. localized nonlinear structures of intense electromagnetic waves in two-electron-temperature electron-positron-ion plasmas, Phys. plasmas, 6, 66-71, (1999)
[14] Saha, P.; Banerjee, S.; Chowdhury, A.R., Normal form analysis and chaotic scenario in a schrodinger – boussinesq system, Chaos solitons fractals, 14, 145-153, (2002) · Zbl 1040.76070
[15] Chowdhury, A.R.; Dasgupta, B.; Rao, N.N., Painleve analysis and backlund transformations for coupled generalized schrodinger-Boussinesq system, Chaos solitons fractals, 9, 1747-1753, (1998) · Zbl 0934.35168
[16] Hase, Y.; Satsuma, J., An \(N\)-soliton solution for the schrodinger coupled to the Boussinesq equations, J. phys. soc. Japan, 57, 679-682, (1988)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.